# SDR USAA2009050491065

- Difficulty date: May 2, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 29,220 hours, 10,497 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE277000
- Part serial: 506
- Condition: Low Pressure
- Location: L3 Door
- Part time: 24,020 hours, 8,844 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1500-PHL - EMERGENCY EQUIPMENT - CIDS CAUTION LIGHT ILLUMINATED AT FORWARD FLIGHT ATTENDANT'S PANEL.  SERVICED L3 DOOR PRESSURE TO NORMAL RANGE.
